Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9, Issue 1, Pages 175-184
http://dx.doi.org/10.1155/S0161171286000200

Two-dimensional source potentials in a two-fluid medium for the modified Helmholtz's equation

Department of Applied Mathematics, University College of Science, 92, A. P. C. Road, Calcutta 700 009, India

Received 10 March 1985

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

B. N. Mandal and R. N. Chakrabarti, “Two-dimensional source potentials in a two-fluid medium for the modified Helmholtz's equation,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 1, pp. 175-184, 1986. https://doi.org/10.1155/S0161171286000200.